MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number JP2100X16B
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy evo, o2 was returned to the manufacturer's service center for completion of preventative maintenance.There was no patient involvement, and no harm or injury reported.Preventative maintenance was completed on the device as per maintenance schedule.The device failed during pre-test for system leak verification: pressure drop over 10s.It was reported the in-line proximal filter was replaced to address the issue.The device passed final testing and was confirmed to operate properly.Additional findings not related to the malfunction/issue: since noise was confirmed, the blower was replaced.
 
Additional Manufacturer Narrative
The reported failure of pressure verification system pre-test; system leak verification: pressure drop over 10s is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO, O2, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25183881
Report Number2518422-2026-013974
Device Sequence Number10428175
Product Code CBK
UDI-Device Identifier00606959055582
UDI-Public(01)00606959055582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJP2100X16B
Device Catalogue NumberJP2100X16B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown